# SDR 2007UALA04722

- Difficulty date: November 16, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 32,826 hours, 12,492 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Alignment
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, LANDING GEAR NOT UPLOCKED, DISPLAYED WITH ASSOCIATED ANTI-ICE STDY PITOT HEAT MESSAGE.  CREW CYCLED GEAR AND ALL FAULTS CLEARED.  FOUND SENSORS 24GA AND 25GA NOT ALIGNED.   RE-ALIGNED SENSORS 24GA AND 25GA.  PERFORMED GEAR SWING WITH SATISFACTORY RESULTS.
